# SDR USAAD96159

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Left
- Stage of operation: CL
- Nature of condition: C, R, E
- Precautionary procedure: A

## Discrepancy

FLT 2123 - SYR-CLT - ON CLIMB-OUT AT 500 FEET AGL, INGESTED ONE OR MORE SEAGULLS INTO LEFT ENGINE.  LEFT ENGINE EPR WENT FROM 1.95 TO 1.40 AND HAD LIGHT VIBRATION.  RETURNED TO FIELD.  REPLACED ENGINE.  (M)
